Alka Seltzer Plus Allergy & Cough - 40 Liquidgels

Alka Seltzer Plus Allergy & Cough - 40 Liquidgels
  • Open uri20160418 14734 4kj3cd

Alka Seltzer Plus Allergy & Cough - 40 Liquidgels

  • SKU: 201

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

  • Runny nose
  • Sneezing
  • Itching of the nose or throat
  • Itchy, watery eyes Temporarily relieves these symptoms due to a cold
  • Nasal congestion
  • Sinus congestion and pressure
  • Headache
  • Minor aches and pains
  • Cough
  • Temporarily reduces fever

  • Do not take more than the recommended dose
  • Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor
  • Children under 12 years: do not use

  • Active ingredients (in each capsule): Acetaminophen 325 mg Dextromethorphan hydrobromide 10 mg Doxylamine succinate 6.25 mg Phenylephrine hydrochloride 5 mg Inactive ingredients: D&C yellow #10, FD&C blue #1, gelatin, glycerin, mannitol, polyethylene glycol 400, povidone, propylene glycol, purified water, shellac, simethicone, sorbitan, sorbitol, titanium dioxide